# SDR ASOA20130119054

- Difficulty date: January 19, 2013
- Submitted: January 20, 2013
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 28,802 hours, 15,917 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT SPOILER INBD FITTING OTBD HAT BUSHING MIGRATED.  MX PERFORMED REPAIR ON LT SPOILER INBD FITTING, OTBD HAT BUSHING IAW EC5740-01152.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
